Nelson Ledges Thursday July 18, 2024

6:00pm - 10:00pm Pit Pass Sales Open at Track Entrance 6:00pm - 10:00pm Pre Registration Pickup at Track Entrance.

6:00pm - 10:00pm Trailer drop off

7:00pm - 10:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

Friday July 19, 2024

6:00am Gates Open for Credentialed Competitors
7:00am - 9:00pm Pit Pass Sales Open at Track Entrance
7:00am - 9:00am Pre Registration Pickup at Track Entrance.

7:30am - 5:00pm Registration Open at Garage Area.

7:00am Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

8:00am Drivers Meeting at Tech Building 8:15am Driver Orientation at Pit Out

9:00am - 5:00pm Practice by Group with 1 hour lunch break

Saturday July 20, 2024

6:00am Gates Open for Credentialed Competitors
7:00am - 6:00pm Pit Pass Sales Open at Track Entrance
7:30am - 5:00pm Registration Open at Garage Area.

7:30am - 5:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

7:30am Drivers Meeting at Tech Building

8:00am - 10:00am Practice by Group

10:15am - 10:45am Race 1 CIK Tag 125 Lite F1, CIK TaG 125 Heavy F1, CIK TaG 100 Heavy AC F1, Sprint Piston Port F1,

Junior CIK TaG 100 AC F1, Junior Sprint F1.

11:00am - 11:30am Race 2 Sprint 4-Cycle 390 F1, DKC CIK Yamaha F1, CIK 206 Lite F1, CIK Margay Ignite Senior F1,

CIK Margay Ignite Masters F1, Junior CIK Margay Ignite F1, Junior CIK 206 F1.

11:45am - 12:30pm Race 3 Enduro Controlled F1, Enduro Yamaha F1, Vintage Open F1, Enduro Sportsman Lite F1, Junior Enduro F1.

12:30pm - 1:30pm Lunch

1:30pm - 2:00pm Race 4 Shifter 125 F1, DKC Shifter G 125 F1, Shifter Stock Honda 420 F1. (Rolling Start)

2:15pm - 2:45pm Race 5 CIK TaG IAME F1, CIK TaG 100 Lite AC F1, DKC CIK 206 Ultra Lite F1.

3:00pm - 3:45pm Race 6 Enduro B Stock, Enduro Formula 125 F1, Enduro Formula 100 F1, Enduro TaG 100 AC F1,

30/45 min classes Enduro Piston Port F1, Vintage Piston Port F1, DKC Enduro Sportsman Heavy F1. DKC Enduro 4-Cycle F1, Vintage Twin F1.

4:00pm - 4:30pm Race 7 Super Kart 250 F1, DKC Shifter 125 Pro F1, Unlimited F1, Shifter Stock Honda 385 F1. (Rolling Start)

4:45pm - 5:15pm Race 8 CIK TaG 125 Medium F1, DKC CIK TaG 125 Masters F1, Sprint Open F1, Sprint Yamaha F1, CIK 206 Heavy F1,

DKC CIK Margay Ignite Heavy F1.

Sunday July 21, 2024

6:00am Gates Open for Credentialed Competitors 7:00am - 6:00pm Pit Pass Sales Open at Registration Garage

7:30am - Noon Registration Open at Garage Area.

7:30am - 5:00pm Pre Tech at Hayden pit, Baldi pit, and Berelsman pit.

7:30am Drivers Meeting at Tech Building

8:00am - 10:00am Practice by Group

10:15am - 10:45am Race 1 CIK Tag 125 Lite F2, CIK TaG 125 Heavy F2, CIK TaG 100 Heavy AC F2, Sprint Piston Port F2,

Junior CIK TaG 100 AC F2, Junior Sprint F2.

11:00am - 11:30am Race 2 Sprint 4-Cycle 390 F2, DKC CIK Yamaha F2, CIK 206 Lite F2, CIK Margay Ignite Senior F2,

CIK Margay Ignite Masters F2, Junior CIK Margay Ignite F2, Junior CIK 206 F2.

11:45am - 12:30pm Race 3 Enduro Controlled F2, Enduro Yamaha F2, Vintage Open F2, Enduro Sportsman Lite F2, Junior Enduro F2. 12:30pm - 1:30pm Lunch

1:30pm - 2:00pm Race 4 Shifter 125 F2, DKC Shifter G 125 F2, Shifter Stock Honda 420 F2. (Rolling Start)

2:15pm - 2:45pm Race 5 CIK TaG IAME F2, CIK TaG 100 Lite AC F2, DKC CIK 206 Ultra Lite F2.

3:00pm - 3:45pm Race 6 Enduro Formula 125 F2, Enduro Formula 100 F2, Enduro TaG 100 AC F2, Enduro Piston Port F2, 30/45 min classes Vintage Piston Port F2, DKC Enduro Sportsman Heavy F2. DKC Enduro 4-Cycle F2, Vintage Twin

Vintage Piston Port F2, DKC Enduro Sportsman Heavy F2. DKC Enduro 4-Cycle F2, Vintage Twin F2.

4:00pm - 4:30pm Race 7 Super Kart 250 F2, DKC Shifter 125 Pro F2, Unlimited F2, Shifter Stock Honda 385 F2. (Rolling Start)

4:45pm - 5:15pm Race 8 CIK TaG 125 Medium F2, DKC CIK TaG 125 Masters F2, Sprint Open F2, Sprint Yamaha F2, CIK 206 Heavy F2,

DKC CIK Margay Ignite Heavy F2.